Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The maximal orders of generalized quaternion division algebras


Author: Ralph Hull
Journal: Trans. Amer. Math. Soc. 40 (1936), 1-11
MSC: Primary 16H05
MathSciNet review: 1501862
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16H05

Retrieve articles in all journals with MSC: 16H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501862-2
Article copyright: © Copyright 1936 American Mathematical Society